Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 29, NWS Albuquerque, NM

June 8, 20137 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 8, 2013, 5:59 AM MDT for 7 counties in New Mexico. It took effect at Jun 8, 2013, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2013, 5:59 AM MDT (11:59 UTC)
In effect from
Jun 8, 2013, 1:00 PM MDT
Expired
Jun 8, 2013, 8:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 48 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 12.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 113 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
113 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
3984 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WWUS85 KABQ 081159
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 AM MDT SAT JUN 8 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TO 8 PM MDT FOR THE
NORTHWEST PLATEAU...THE SAN JUAN AND JEMEZ MOUNTAINS...AND THE
UPPER PORTIONS OF THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG
WINDS AND LOW HUMIDITIES...

.AN UPPER LEVEL SHORTWAVE WITHIN NORTHWEST FLOW ALOFT WILL BRING
STRONGER WINDS ACROSS NORTHWEST AND NORTH CENTRAL NEW MEXICO THIS
AFTERNOON. THE COMBINATION OF POOR HUMIDITY RECOVERIES AND SEVERAL 
HOURS OF SINGLE DIGIT HUMIDITY VALUES...ABOVE NORMAL TEMPERATURES...
HAINES 6 VALUES...AND BREEZY CONDITIONS WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS. A FEW HOURS OF CRITICAL FIRE CONDITIONS ARE
ALSO POSSIBLE ACROSS PORTIONS OF THE NORTHWEST PLATEAU NEAR MOUNT
TAYLOR AND OVER PORTIONS OF THE EAST CENTRAL PLAINS NEAR CLINES
CORNERS. WINDS WILL DIMINISH THIS EVENING ALLEVIATING THE CRITICAL
FIRE THREAT.

NMZ101-102-082130-
/O.UPG.KABQ.FW.A.0027.130608T1900Z-130609T0200Z/
/O.NEW.KABQ.FW.W.0029.130608T1900Z-130609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
559 AM MDT SAT JUN 8 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...NORTHWEST PLATEAU...SAN JUAN...AND JEMEZ
  MOUNTAINS THIS AFTERNOON AND EVENING.

* 20 FOOT WINDS...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO
  35 MPH.

* RELATIVE HUMIDITY...7 TO 14 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

NMZ106-082130-
/O.NEW.KABQ.FW.W.0029.130608T1900Z-130609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
559 AM MDT SAT JUN 8 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. 

* AREA AND TIMING...UPPER PORTIONS OF THE MIDDLE RIO GRANDE VALLEY
  MAINLY FROM AROUND LOS LUNAS NORTH INTO THE ALBUQUERQUE METRO
  AREA.

* 20 FOOT WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...7 TO 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
1 follow-up statement
861 
WWUS85 KABQ 082116
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 PM MDT SAT JUN 8 2013

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT FOR THE NORTHWEST
PLATEAU...THE SAN JUAN AND JEMEZ MOUNTAINS...AND THE UPPER
PORTIONS OF THE MIDDLE RIO GRANDE VALLEY DUE TO STRONG WINDS AND
LOW HUMIDITIES...

.STRONGER NORTHWEST WINDS ALOFT HAVE BEEN MOVING ACROSS PORTIONS
OF NORTHWEST AND CENTRAL NEW MEXICO THIS AFTERNOON. THESE STRONGER
WINDS WILL PERIODICALLY MIX DOWN TO THE SURFACE THROUGH THE
EVENING ALONG WITH HUMIDITY LESS THAN 10 PERCENT...ABOVE NORMAL
TEMPERATURES...AND HAINES VALUES OF 6. WINDS WILL DIMINISH THIS
EVENING ALLEVIATING THE CRITICAL FIRE THREAT.

NMZ101-102-106-090200-
/O.CON.KABQ.FW.W.0029.000000T0000Z-130609T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
316 PM MDT SAT JUN 8 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AREA AND TIMING...NORTHWEST PLATEAU...SAN JUAN...AND JEMEZ 
  MOUNTAINS THIS AFTERNOON AND EVENING. 

* 20 FOOT WINDS...NORTHWEST WINDS 20 TO 25 MPH WITH GUSTS UP TO 
  35 MPH.

* RELATIVE HUMIDITY...5 TO 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 8, 5:37 AM MDT, 22 minutes earlier.

Area forecast discussion, Jun 8, 5:37 AM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT SAT JUN 8 2013

.AVIATION...
12Z TAF CYCLE
MUCH QUIETER DAY FOR AVIATION TODAY. MOISTURE WILL BE SCOURED OUT
FROM WEST TO EAST TODAY. A FEW MAINLY DRY STORMS WILL FIRE ON THE
CENTRAL MT CHAIN AND THE NE PLAINS THEN MOVE SOUTHEAST WITH GUSTY
OUTFLOW WINDS AND BLDU THE MAIN THREATS. FARTHER WEST GUSTY NW
FLOW WILL PROVIDE SOME LCL GUSTS TO 35KTS FROM KFMN TO KABQ BY
LATE AFTERNOON. A BACK DOOR FRONT WILL SLIDE DOWN THE PLAINS WITH
A NORTHEAST WIND SHIFT THIS EVENING. LIGHT GAP WINDS WILL DEVELOP
IN THE RIO GRANDE VALLEY AS THIS FRONT MOVES THROUGH AFT MIDNIGHT.

GUYER

&&

.PREV DISCUSSION...325 AM MDT SAT JUN 8 2013...
...RED FLAG WARNING IN EFFECT TODAY FOR PORTIONS OF NORTHERN AND
CENTRAL NM...

A NOTICEABLE DOWN TICK IN CONVECTION IS EXPECTED TODAY AS MOISTURE
RECYCLES FOR A SECOND OR THIRD DAY. AN UPPER LEVEL TROUGH OVER
THE NORTHERN ROCKIES EARLY THIS MORNING WILL TRACK SWIFTLY
SOUTHEASTWARD TODAY AND ONTO THE NORTHERN GREAT PLAINS THIS
AFTERNOON. THE BASE OF THE TROUGH COULD TRIGGER SOME STRONG TO
SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS THE
FAR EASTERN PLAINS. STRONG WINDS AROUND THE BASE OF THE UPPER
TROUGH SHOULD INDUCE NW WIND GUSTS IN THE 30 TO 40 MPH RANGE FROM
ALBUQUERQUE NORTHWESTWARD ACROSS THE NW PLATEAU THIS
AFTERNOON UNTIL SUNSET...WHERE THERE WILL BE FIRE WEATHER
CONCERNS. A WEAK BACK DOOR COLD FRONT WILL PLUNGE INTO THE EASTERN
PLAINS LATE THIS AFTERNOON AND EVENING...THEN INTO THE CENTRAL
VALLEY WITH A GUSTY E CANYON WIND AFTER MIDNIGHT. THIS FRONT WILL
BE LESS MOIST THAN THE LAST ONE...BUT IT SHOULD BRING ENOUGH MOISTURE
TO INVIGORATE CONVECTION ACROSS THE NORTHEAST THIS EVENING AND
ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY
AFTERNOON AND EVENING. OTHERWISE...A HIGH PRESSURE SYSTEM ALOFT
WILL BUILD OVER THE NM/AZ BORDER ON SUNDAY CAUSING TEMPERATURES TO
SOAR A FEW TO 14 DEGREES ABOVE NORMAL. THE RECENT WARMING TREND
WILL CONTINUE THROUGH AT LEAST TUESDAY...WHEN HIGHS WILL GENERALLY
PEAK 6 TO 16 DEGREES ABOVE NORMAL.

MONDAY SHOULD BRING ANOTHER UPTICK IN CONVECTION DUE TO A
RELATIVELY MOIST RETURN FLOW OUT OF THE SOUTH AND SOUTHEAST THAT
WILL DEVELOP SUNDAY NIGHT...AND AN UPPER LEVEL TROUGH THAT WILL CLIP
NW PARTS OF THE STATE ON A NORTHEASTERLY TRACK ACROSS THE NORTHERN
AND CENTRAL ROCKIES MONDAY AFTERNOON AND EVENING. WITH THIS
FORECAST PACKAGE WE INCREASED COVERAGE OF THUNDERSTORMS TO
SCATTERED ACROSS THE SANGRE DE CRISTO MOUNTAINS MONDAY AFTERNOON
AND ALLOWED THE CONSENSUS BLEND OF ALL MODELS TO SPREAD CONVECTION
EASTWARD ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS DURING THE
EVENING. THE PASSING UPPER TROUGH SHOULD ALSO INCREASE THE NUMBER
OF DRY AND GUSTY THUNDERSTORMS ACROSS THE WESTERN MOUNTAINS MONDAY
AFTERNOON...MAINLY ALONG AND JUST EAST OF THE CONTINENTAL DIVIDE.
SOME OF THIS ACTIVITY SHOULD THEN SHIFT OVER THE RIO GRANDE VALLEY
DURING THE EARLY EVENING...INCLUDING THE SOCORRO...ALBUQUERQUE...SANTA
FE...ESPANOLA AND TAOS AREAS.

IN THE WAKE OF THE UPPER LEVEL TROUGH...DRIER AIR WILL ADVECT INTO
NORTHERN AND WESTERN AREAS ON TUESDAY...THEN OVER THE REST OF THE
FORECAST AREA ON WEDNESDAY AS THE HIGH PRESSURE SYSTEM BUILDS BACK
OVERHEAD. BREEZY CONDITIONS IN NORTHEAST AND EAST CENTRAL AREAS
COULD RESULT IN SOME FIRE WEATHER CONCERNS TUESDAY AFTERNOON.
THUNDERSTORMS TUESDAY WILL BE RELEGATED TO THE SOUTHERN TIER OF
MOUNTAINS...AND SOME OF THIS ACTIVITY SHOULD TRACK ACROSS THE
SOUTHEAST PLAINS DURING THE EVENING. THE DRIER AIR AND INFLUENCE
OF THE BUILDING RIDGE OVERHEAD ON WEDNESDAY SHOULD ONLY ALLOW A
SLIGHT CHANCE OF DRY THUNDERSTORMS FAVORING THE HIGHLANDS AND
MOUNTAINS SOUTH OF I-40. THOUGH NOT AS HOT AS TUESDAY...HIGHS
WEDNESDAY THROUGH THE END OF THE WEEK ARE EXPECTED TO REMAIN
ABOVE NORMAL.

THURSDAY AND FRIDAY MAY BRING IMPROVING THUNDERSTORM CHANCES AS
THE 500 MB HIGH PRESSURE CENTROID GRADUALLY SHIFTS EASTWARD OVER
N TX AND OK. THERE WILL ALSO BE A RELATIVELY BROAD AND DEEP UPPER
TROUGH OVER THE PACIFIC NW. MODELS INDICATE MODEST MOISTURE WILL
BEGIN TO SHIFT NORTHWARD ACROSS CENTRAL AND WESTERN AREAS...THEN
IT MAY BE SHUNTED NORTHEASTWARD BY SW FLOW ALOFT ACROSS N AND NE
AREAS.

44

.FIRE WEATHER...
NUMEROUS SHOWERS AND STORMS ACROSS THE PLAINS FRIDAY EXITED INTO TX
SHORTLY AFTER MIDNIGHT. RECOVERIES RANGE FROM VERY GOOD TO EXCELLENT
IN THIS AREA TO FAIR IN THE RIO GRANDE VALLEY...AND POOR ACROSS MUCH
OF WESTERN NM. FASTER NW FLOW DEVELOPING OVER WESTERN NM WILL COMBINE
WITH AN INCREASING SURFACE PRESSURE GRADIENT OVER THE STATE TODAY TO
PRODUCE BREEZY CONDITIONS IN THE VICINITY OF FARMINGTON SOUTHEAST TO
ABQ BY MID TO LATE AFTERNOON. RED FLAG CONDITIONS WILL EXPAND AS THE
DAY PROGRESSES TO INCLUDE AREAS ALONG THE CONT DVD AND THE JEMEZ MTS.
WILL UPGRADE THE FIRE WATCH TO RED FLAG FOR THESE AREAS. ADDED THE
MIDDLE RIO GRANDE VALLEY BUT THIS MAINLY INCLUDES JUST THE NORTHERN
HALF OF THE ZONE. SINGLE DIGIT RH VALUES WILL OCCUR FOR ABOUT 3 TO 5
HOURS FOR THE WEST ALONG WITH HAINES 6 VALUES. FARTHER EAST MOISTURE
WILL HANG TOUGH WITH A COUPLE MORE STORMS EXPECTED TO SLIDE SOUTHEAST
OFF THE HIGH TERRAIN. ACTIVITY WILL BE MUCH MORE ON THE DRIER SIDE.

ANOTHER MOISTURE RICH BACK DOOR SURFACE FRONT WILL SLIP INTO THE
EASTERN PLAINS TONIGHT...HOWEVER IT WILL BE SHALLOW. RECOVERIES WILL
AGAIN BE VERY GOOD. SOME LIGHT GAP WINDS REMAIN IN THE CARDS FOR THE
RIO GRANDE VALLEY TONIGHT AND RECOVERIES WILL DEPEND ON HOW MUCH
MOISTURE CAN SEEP THROUGH GAPS. THE UPPER HIGH WILL DEVELOP OVERHEAD
SUNDAY AFTERNOON WITH HOT TEMPS AND UNSTABLE CONDITIONS FOR THE WEST.
SUPER HAINES VALUES WILL OCCUR ALONG I-40 WEST OF ABQ.

THE RIDGE CORE WILL SHIFT SOUTH AS A FAST MOVING UPPER SHORTWAVE
MOVES ACROSS THE GREAT BASIN. THIS WILL INCREASE WINDS AGAIN FOR A
LARGE CHUNK OF THE AREA BUT CONDITIONS LOOK MARGINALLY CRITICAL AT
BEST. TEMPS WILL REMAIN HOT AND ABOVE NORMAL. THE UPPER WAVE WILL
PROVIDE MORE FORCING FOR STORMS BY LATE AFTERNOON AND THEY WILL BE
DRY SO POTENTIAL FOR LIGHTNING STARTS CONTINUES.

THE UPPER RIDGE WILL ATTEMPT TO REBUILD OVER THE STATE TUESDAY BUT
STRONGER WINDS ALOFT IN THE CENTRAL ROCKIES WILL BATTLE THIS RIDGE
AND CREATE A FAIRLY STRONG GRADIENT OVER NORTHERN NM FOR MID JUNE.
TUESDAY COULD POTENTIALLY BE A BAD DAY WITH POOR RECOVERIES FOR
CENTRAL AND WESTERN NM...VERY HOT TEMPS...SUPER HAINES AND 8 TO 12
HOURS OF SINGLE DIGITS RH FOR MUCH OF WESTERN NM...AND CRITICAL FIRE
WEATHER FOR MUCH OF THE EAST.

WINDS DO APPEAR TO WEAKEN FOR WEDNESDAY THROUGH THE END OF THE WEEK
AS THE UPPER HIGH TAKES FIRM CONTROL OF THE AREA. THE BREEZIEST AREA
WOULD BE OVER THE NW CORNER. MOISTURE SLOSHING INTO THE EAST WILL
BRING THE BEST RECOVERIES THERE WITH THE POTENTIAL FOR SOME ISOLATED
HIGH TERRAIN ACTIVITY IN THE SACS AND GILA REGION. TEMPS WILL BE
SCORCHING HOT ALL AREAS.

GUYER

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101-102-106.

&&
Hazardous weather outlook, Jun 8, 5:56 AM MDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 AM MDT SAT JUN 8 2013

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
556 AM MDT SAT JUN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE FAR EASTERN PLAINS WHERE LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE. IN ADDITION...CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED ACROSS PARTS OF CENTRAL AND NORTHWEST NEW
MEXICO THIS AFTERNOON THROUGH EARLY EVENING DUE TO STRONG WINDS
AND LOW HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO
DEVELOP ACROSS THE NORTHEAST PLAINS TUESDAY AFTERNOON THROUGH
EARLY EVENING DUE TO STRONG WINDS AND LOW HUMIDITIES.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
THE PLAINS OF QUAY...CURRY AND ROOSEVELT COUNTIES DUE TO THE
POTENTIAL FOR SEVERE THUNDERSTORMS.

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:01 PM MDTSpecial Weather StatementABQLincoln44 min
Jun 7, 6:14 PM MDTSevere Thunderstorm WarningABQLincoln61 min
Jun 7, 6:15 PM MDTSpecial Weather StatementABQBernalillo30 min
Jun 7, 6:16 PM MDTAreal Flood AdvisoryABQSan Miguel119 min
Jun 7, 6:21 PM MDTAreal Flood AdvisoryABQGuadalupe114 min
Jun 7, 6:31 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel44 min
Jun 7, 6:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jun 7, 7:00 PM MDTSpecial Weather StatementABQGuadalupe30 min
Jun 7, 7:05 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance55 min
Jun 7, 7:10 PM MDTSpecial Weather StatementABQCurry35 min
Jun 7, 7:15 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
Jun 7, 7:22 PM MDTAreal Flood AdvisoryABQChaves, Lincoln113 min
Jun 7, 7:25 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt65 min
Jun 7, 7:35 PM MDTAreal Flood AdvisoryABQQuay115 min
Jun 7, 7:42 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Quay, Roosevelt3 hr
Jun 7, 8:03 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt57 min
Jun 7, 8:58 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min
Jun 7, 9:06 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt114 min
Jun 8, 3:52 PM MDTSpecial Weather StatementABQQuay23 min
Jun 8, 4:18 PM MDTSpecial Weather StatementABQQuay27 min
Jun 8, 4:43 PM MDTSpecial Weather StatementABQQuay32 min
Jun 8, 5:26 PM MDTSpecial Weather StatementABQCurry34 min

Nearby

Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.